Integral Equations and Operator Theory
Integral Equations and Operator Theory (IEOT) is devoted to the publication of current research in integral equations, operator theory and related topics with emphasis on the linear aspects of the theory. The journal reports on the full scope of current developments from abstract theory to numerical methods and applications to analysis, physics, mechanics, engineering and others. The journal consists of two sections: a main section consisting of refereed papers and a second consisting of short announcements of important results, open problems, information, etc.
Integr. Equ. Oper. Theory
First published in 1978
1 volume per year, 6 issues per volume
approx. 1800 pages per vol.
Format: 15.5 x 23.5 cm
ISSN 0378-620X (print)
ISSN 1420-8989 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.70 (2016)
- Journal Title
- Integral Equations and Operator Theory
- Volume 1 / 1978 - Volume 90 / 2018
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.